Updated: Jan 12, 2019
I was on Accutane twice and it still did not clear up my acne. Many clients have come to me after one or two courses of Accutane and still do not have clear skin. Accutane is not the silver bullet most people think it is! Taking Accutane can cause many health related issues.
Going to a dermatologist’s office and getting prescription drugs is the logical, first choice for many suffering from acne. Unfortunately, they usually fail or only temporarily clear the acne and there are many side effects which can be very dangerous!
Warnings about Isotretinoin aka Accutane:
The FDA posted an alert in 2005 that said all patients taking Accutane should be closely watched for serious psychological symptoms including:
Depression Suicidal tendencies Short tempers Loss of social interaction Psychosis ***In 2009, Roche decided to pull Accutane™off the US market after juries awarded many millions of dollars in damages to former Accutane™users over inflammatory bowel disease claims. Some people who took isotretinoin ended up with colostomy bags.***
It can cause other severe physical side effects, including:
Crohn’s disease Central nervous system injuries Skeletal damage Liver damage Cardiovascular injuries Muscle loss Ulcerative colitis Pancreatitis Immune system disorder Birth defects Although Accutane™has been taken off the market, other brands of the drug, isotretinoin, continue to be prescribed for acne, despite the serious long term health risks
Ready for the Alternative? We are the safe alternative (with better results!) to dangerous drugs. The Face Reality acne clearing program can have your skin clear to mostly clear in about 90 days. Contact me at (805) 630-5805 whether you are local or out of the rea.
#accutane #acne #facereality #clearskin #acnescarring #hyperpigmentation #sandiegoacne #sandiegoesthetician #lajollaesthetician #rezenerate #dermazen #pimples #teenacne #lajolla #lajollahighschool #acneclearingspecialist #acnespecialist #pacificbeach